VOL. 25 · NO. 2 | April, 1973
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 25 (2), (April, 1973)
No abstract available
Articles
Jyunji INOUE
J. Math. Soc. Japan 25 (2), 169-187, (April, 1973) DOI: 10.2969/jmsj/02520169
KEYWORDS: 43A10
No abstract available
Eiichi BANNAI
J. Math. Soc. Japan 25 (2), 188-201, (April, 1973) DOI: 10.2969/jmsj/02520188
KEYWORDS: 20B20
No abstract available
David E. BLAIR, Gerald D. LUDDEN, Masafumi OKUMURA
J. Math. Soc. Japan 25 (2), 202-210, (April, 1973) DOI: 10.2969/jmsj/02520202
KEYWORDS: 53C40
No abstract available
William E. FITZGIBBON
J. Math. Soc. Japan 25 (2), 211-221, (April, 1973) DOI: 10.2969/jmsj/02520211
KEYWORDS: 47H15
No abstract available
Shige Toshi KURODA
J. Math. Soc. Japan 25 (2), 222-234, (April, 1973) DOI: 10.2969/jmsj/02520222
KEYWORDS: 47A40, 35P25
No abstract available
Hirotaka FUJIMOTO
J. Math. Soc. Japan 25 (2), 235-249, (April, 1973) DOI: 10.2969/jmsj/02520235
KEYWORDS: 32H25
No abstract available
Nobuyoshi MOTOHASHI
J. Math. Soc. Japan 25 (2), 250-256, (April, 1973) DOI: 10.2969/jmsj/02520250
KEYWORDS: 02H05, 02D99
No abstract available
Ryotaro SATO
J. Math. Soc. Japan 25 (2), 257-264, (April, 1973) DOI: 10.2969/jmsj/02520257
KEYWORDS: 60J05, 28A65
No abstract available
Sunao UCHI
J. Math. Soc. Japan 25 (2), 265-276, (April, 1973) DOI: 10.2969/jmsj/02520265
KEYWORDS: 47D05
No abstract available
Akihiro TSUCHIYA
J. Math. Soc. Japan 25 (2), 277-316, (April, 1973) DOI: 10.2969/jmsj/02520277
KEYWORDS: 55D45
No abstract available
G. Baikunth NATH
J. Math. Soc. Japan 25 (2), 317-321, (April, 1973) DOI: 10.2969/jmsj/02520317
KEYWORDS: 05B20
No abstract available
S. A. AMITSUR
J. Math. Soc. Japan 25 (2), 322-328, (April, 1973) DOI: 10.2969/jmsj/02520322
KEYWORDS: 16A42
No abstract available
Hideaki KAZAMA
J. Math. Soc. Japan 25 (2), 329-333, (April, 1973) DOI: 10.2969/jmsj/02520329
KEYWORDS: 32F15
No abstract available
Masayoshi KAMATA, Haruo MINAMI
J. Math. Soc. Japan 25 (2), 334-341, (April, 1973) DOI: 10.2969/jmsj/02520334
KEYWORDS: 57D85
No abstract available
Kensaku GOMI
J. Math. Soc. Japan 25 (2), 342-355, (April, 1973) DOI: 10.2969/jmsj/02520342
KEYWORDS: 20D20
No abstract available
Back to Top